Partial regularity in time for the space homogeneous Landau equation with Coulomb potential - École polytechnique Access content directly
Journal Articles Annales Scientifiques de l'École Normale Supérieure Year : 2022

Partial regularity in time for the space homogeneous Landau equation with Coulomb potential

Abstract

We prove that the set of singular times for weak solutions of the space homogeneous Landau equation with Coulomb potential constructed as in [C. Villani, Arch. Rational Mech. Anal. 143 (1998), 273-307] has Hausdorff dimension at most 1/2.
Fichier principal
Vignette du fichier
Landau.pdf (309.31 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-02145096 , version 1 (01-06-2019)

Identifiers

Cite

François Golse, Maria Pia Gualdani, Cyril Imbert, Alexis Vasseur. Partial regularity in time for the space homogeneous Landau equation with Coulomb potential. Annales Scientifiques de l'École Normale Supérieure, 2022, 55 (4ème série) (6), pp.1575-1611. ⟨10.24033/asens.2524⟩. ⟨hal-02145096⟩
151 View
168 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More